# SDR 2008UALA01720

- Difficulty date: March 27, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 51,190 hours, 18,870 cycles
- Engine: Pwa PW2037
- System (JASC): 2565 · Escape Slide
- Part: Sensor
- Part number: 81020401
- Condition: Faulty
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DOOR 2R SLIDE LIGHT INDICATOR INOP.  FOUND A WEAK PROX SENSOR. REPLACED PROX SENSOR 585-3162 AT DOOR 2R AT AFT POSITION.
